MathSciNet Relay Station
MathSciNet bibliographic data
MR2191231 37A25 (22E25 28D05 37A15 47A35)
Frantzikinakis, Nikos; Kra, Bryna Polynomial averages converge to the product of integrals. Probability in mathematics. Israel J. Math. 148 (2005), 267–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement